| Model Number |
9513 |
| Medical Device Problem Code |
Failure to Sense (1559)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Masimo has reached out to the customer to request the return of the device.The device has not been returned to masimo to allow an analysis to be performed.If the device is returned for evaluation or new information is obtained, a follow up report will be submitted.Serial number of the device was not provided.Health effect impact code: no adverse event; no patient impact h3 other text : device not returned.
Event or Problem Description
The customer reported "we are seeing 3-5 sedline cable failures a week that impact surgery in real time.The sedline module and cable experience failures that cause the md to be unable to evaluate the patient's depth of anesthesia.There was no patient impact or consequence reported.